# SDR A6WA201643467

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR VERTICAL MEMBER AT AFT LOWER CORNER OF DOOR APPROX 13 INCHES FROM AFT EDGE IS CRACKED.  REMOVED CRACKED VERTICAL MEMBER & INSTALLED NEW MEMBER AT AFT LOWER CORNER OF CARGO DOOR IAW SRM 51-42-06, 51-42-13, 51-42-21, 51-40-11 & 51-25-16.
